Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#265005] of Guillermo Sapiro

Papers Published

  1. Duarte-Carvajalino, JM; Sapiro, G; VĂ©lez-Reyes, M; Castillo, P, Fast multi-scale regularization and segmentation of hyperspectral imagery via anisotropic diffusion and Algebraic Multigrid solvers, Proceedings of SPIE - The International Society for Optical Engineering, vol. 6565 (2007), ISSN 0277-786X [doi]
    (last updated on 2017/12/11)

    Abstract:
    This paper presents an algorithm that generates a scale-space representation of hyperspectral imagery using Algebraic Multigrid (AMG) solvers. The scale-space representation is obtained by solving with AMG a vector-valued anisotropic diffusion equation, with the hyperspectral image as its initial condition. AMG also provides the necessary structure to obtain a hierarchical segmentation of the image. The scale space representation of the hyperspectral image can be segmented in linear time complexity. Results in the paper show that improved segmentation is achieved. The proposed methodology to solve vector PDEs can be used to extend a number of techniques currently being developed for the fast computation of geometric PDEs and its application for the processing of hyperspectral and multispectral imagery.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320